Lancaster EPrints

A Fourier approach to non-parametric deconvolution of a density estimate.

Diggle, Peter J. and Hall, P. (1993) A Fourier approach to non-parametric deconvolution of a density estimate. Journal of the Royal Statistical Society - Series B: Statistical Methodology, 55 (2). pp. 523-531.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of the Royal Statistical Society - Series B: Statistical Methodology
Additional Information: e-articles available from 1997.
Subjects: Q Science > QA Mathematics
Departments: Faculty of Health and Medicine > Medicine
VC's Office
Faculty of Science and Technology > Psychology
ID Code: 19627
Deposited By: ep_ss_importer
Deposited On: 11 Nov 2008 16:41
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:33
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19627

Actions (login required)

View Item